A nun arrives at the clinic with what appears to be a skin rash caused by an allergy, and starts to go into anaphylactic shock in reaction to the medication Dr. House gives her. When he then gives her an injection of epinephrine, she goes into cardiac arrest, leading Dr. Cuddy to assume that House gave her an accidental overdose. Absolutely sure that he gave the patient the correct dosage, House begins a series of unorthodox treatments to uncover the truth, and also does a bit of snooping into the sister's past.
Jean-Marc Rocher <email@example.com>
Did You Know?
Jennifer Morrison (Dr. Allison Cameron) and Elizabeth Mitchell (Sister Mary Augustine) work with one another again in the ABC show "Once Upon a Time." See more
When Sister Augustine has her asthma attack, House grabs a 3 cc syringe (presumably with 1 cc epinephrine). When he's finished administering the epinephrine, he pulls a 1 cc syringe out of her arm (which would have the .1 cc epinephrine that he insists he gave her). See more
Dr. Gregory House
She has God inside of her. Would have been easier to deal with a tumor.
Features North Shore
Rudolph the Red-Nosed Reindeer
Written by Johnny Marks
Performed by John Denver See more